# SDR C1HA200397012

- Difficulty date: June 6, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic System
- Condition: Leaking
- Location: A-System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER 1 HR IN FLIGHT SYSTEM A-HYDRAULIC QUANTITY STARTED TO DECREASE, QUANTITY FELL TO 2.3 GALLONS.
